# SDR DHL2000801129

- Difficulty date: May 29, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 375584250SN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FWD DOOR FITTING CRACKED .5 INCH AT STA 1220.00 L-26-LT.  REMOVED AND REPLACED FITTING PER M/M 51-1-20D PG 21 TO 29.
